# SDR V0XR20120905J0071

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 67053618942
- Condition: Corroded
- Location: Bs 1051-1069
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR SUPPORT BETWEEN FS 1051.0 AND FS 1069.0 IS CORRODED.  R & R REPAIR DOUBLER AND FLOOR SUPPORT SECTION IAW REO 670-53-61-894, SRM 51-21-06, 51-24-21, 51-21-11,51-12-00, 51-21-16, AND 51-42-06.
